I used a product made by Loreal and have had a severe reaction and need to find some answeres. I came in from being outside and applied this cream. loreal revitalift face and neck day cream. within 2 minutes, my face was burning so bad. I washed it off. Within 2 hours, my skin was peeling off, my forehead was numb and the skin where the cream was applied was swollen and itching real bad. That was 3 weeks ago. Since then, even the slightest exposure to sun and it reacts the same way again. My skin had continuously peeled off since. Yesterday, I was out. I wore a hat, a towel cut and wrapped around my forhead and spf 100 on my cheeks. Today, it's like I did nothing to cover it. My cheeks are so swollen you can't see my eyelids. I have been applying aloe at least 6t times a day. Other than obviously now, staying completely out of the sun, any other advice?....anyone else seen anything like this??
sounds like an allergic reaction. don't use the cream again. try other creams. you may be allergic to one of the ingredients in it. one thing they use in stuff that tightens skin is literally baby's foreskin since it contains collagen.
go see your derm and ask for an allergy test for those sorts of ingredients +
The symptoms are suggestive of irritant contact dermatitis. Irritant dermatitis, the most common type of contact dermatitis, involves inflammation resulting from contact with acids, alkaline materials such as soaps and detergents, cosmetics, or other chemicals.
Avoid using any lotions and creams over the face for the meantime. Wash your face with a mild cleanser with moisturizing properties like Cetaphil. Pat your face dry. Then apply a good hypoallergenic moisturizer over the area and see if this improves. If the symptoms still persist then you can apply mild steroid like dermacort.
If the irritation persists then please get it evaluated from a dermatologist. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I had a horrible red rash after using Revitalift. I'm 99.9 sure it was the ingredient Triethanolamine because the the Pure Aloe Gel I applied also has triethenolamine and it made the rash worse. Don't use Cetaphil because that
also has triethan.... The reason I think it is the Triethanolamine is it was the common ingredient in Vital Care Vitamin E night creme which also made my
skin break into a flaming rash.
Hi, I have been using Loreal revitalift for years. I'm suddenly getting a rash . I finally figured it out that it was the Loreal that's doing it. My face is hot to the touch and flaming red. I have spots of rash all over my face. It has left and came back several times. It itches and peals . Are they putting something different in their products ? I'm afraid it will scar my face. I've never had any acne or other skin problems . Is anyone else having this problem ? And yes I've stopped using it. Thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.